MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO JUNCOS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO JUNCOS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97713
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Weight Changes (2607)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) regarding an implantable neurostimulator (ins).The reason for call was caller stated their spinal cord stimulator (scs) was removed due to infection.Caller stated patient had an mri in (b)(6) 2025 and they didn't see any scs components.Patient stated scs was removed "10 year ago" but patient didn't provide any more specific date.Troubleshooting was not required.[see (b)(4) for allegations of patient's pacemaker].
 
Additional Manufacturer Narrative
G2: pma number added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received from the patient.It was reported that the patient did not know when the ins was put in or removed, and they did not remember when they first noticed the infection as it happened so long ago.The issue was resolved; they took out the ins "and the infection was also removed" and treated with antibiotics to get rid of it all.When asked for the ins device status, the patient reported that it was no longer with them.They noted that the infection had "gone completely through their body" and they lost 20 or 25 pounds before they had the ins taken out.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO JUNCOS
4340 swinnea road
ceiba norte industrial park
memphis,tn PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO JUNCOS
4340 swinnea road
ceiba norte industrial park
memphis,tn PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22500174
Report Number3004209178-2025-11941
Device Sequence Number17892658
Product Code LGW
UDI-Device Identifier00643169109490
UDI-Public(01)00643169109490(17)141014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2014
Device Model Number97713
Device Catalogue Number97713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by ManufacturerNot provided
09/11/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date07/25/2025
09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale